Alert archive / Kentucky / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 137, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Aug 31, 2013, 9:53 AM EDT for Fayette County, Jessamine County, Kentucky. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 31, 2013, 9:53 AM EDT (13:53 UTC)
- Expired
- Aug 31, 2013, 10:20 AM EDT
- In force
- 27 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fayette County, KY, Jessamine County, KY
The radar
The Jackson,KY radar (KJKL), 114 km from the middle of the area, began a volume at 13:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.9 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 969 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 834 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 8:42 AM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Aug 31, 8:42 AM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 842 AM EDT Sat Aug 31 2013 ...Forecast Update... Issued at 840 AM EDT Sat Aug 31 2013 Did a minor update this morning to increase pops in a localized area of the Bluegrass from Henry to Bourbon county. A cluster of healthier convection got going just after sunrise and this will continue to move ESE around 20-25 mph through the mid morning hours. Could see several strikes of lightning, brief heavy rainfall, and wind gusts up to 40 mph with the strongest storms. Do not think storms will get much stronger however as latest AMDAR soundings indicate an inversion around 20 K feet, with updrafts struggling above this level. A secondary, and less organized area of convection is firing up over SW Indiana and west central Kentucky, and may have to update to increase coverage in the this area if storms hold together through the mid morning. Otherwise, forecast looks on track for this afternoon as we will be watching a clearly defined boundary stretching from the Quad Cities (IL/IA/MO confluence) region southeastward to near LEX. The combination of weak moisture convergence, differential heating, and perhaps a weak wave embedded in the NW flow aloft should be enough to fire scattered convection later this afternoon, especially along and north of this boundary. It does appear convection will be more surface based this afternoon with around 1500 J/Kg of CAPE to work with. With the lack of shear, any storm would be pulse in nature, so still only expecting the strongest storms to produce up to 45 mph winds. The hail threat will be really low with high freezing level and wet bulb zero heights. .SHORT TERM (Now through Sunday)... Issued at 315 AM EDT Sat Aug 31 2013 Low-confidence forecast as an unsettled NW flow regime will drive our weather through Sunday. Mesoscale and synoptic-scale models are struggling to handle the current situation, as most would indicate that there should be an MCS ongoing over SE Indiana and SW Ohio. Current radar shows that is most certainly not the case, with only the last remnants of convection over SW Indiana, having developed ahead of a since-dissipated MCS. Main question today is when and where convection will initiate. Most favorable environment at this time is over SW Indiana and SE Illinois, and out of respect for that we will resist the temptation to go completely dry in our far northern and western zones this morning. As for the rest of the day, the most interesting area would seem to be southeastern Indiana, where we should have a weakening outflow boundary from the earlier MCS and some differential heating along the edge of the debris clouds. The 04Z HRRR, which seems to be the least of the model evils, along with WPC manual progs and SPC Day 1 outlook focus on this area from 18Z onward, so will carry the highest POPs there, albeit still scattered coverage. Instability is decent but shear is weak, so the main threat is pulse storms producing marginally severe wind. Temp forecast is in line with MOS consensus, as the debris cloud shield is not thick or extensive enough to limit temps that much. Look for upper 80s in the Bluegrass region, and lower 90s west of I-65. Warmest temps will also be accompanied by some of the highest dewpoints, pushing the heat index to near 100. Will continue the low-confidence forecast tonight into Sunday, with generally chance POPs at any time given the difficulty of timing impulses and where they will spark thunderstorms. Best chances will shift toward the I-75 corridor, where the better moisture feed will be. Very warm and humid conditions will continue, with lows in the 70s, highs just either side of 90, and heat indices again approaching 100. .LONG TERM (Sunday night through Friday)... Issued at 315 AM EDT Sat Aug 31 2013 Deep moisture will increase across the forecast area Sunday night and into Monday, ahead of an amplified trough and associated surface frontal boundary. A weak low-level jet of ~25 knots around 925 hPa will develop over Memphis Sunday night, aiding elevated convection across the lower Ohio Valley. Convection should roughly parallel the Ohio River early Monday morning, ahead of the frontal boundary and on the nose of the weak LLJ. Then best chances shift east and south through the day and into the evening hours Monday, as the trough axis and surface frontal boundary push across the forecast area. Could see some isolated to perhaps scattered redevelopment late Monday afternoon/early evening across our northern CWA, as we slightly destabilize in the wake of the morning convection. So, will continue with some low-end PoPs in those areas. Even as the convection becomes more surface based through the daylight hours, the overall strength of this system is not that impressive. Some slightly more organized storms could produce gusty winds up to 40 mph and small hail. By late Monday night, the forecast area will begin drying out as strong surface high pressure of Canadian origin builds into the Ohio Valley, pushing the surface front into the Gulf Coast states. High pressure will remain in control through the rest of the long-term forecast period. Cannot rule out some isolated diurnal convection across our eastern counties Tuesday afternoon as some low-level moisture lingers. However, will continue with a dry forecast for now as this chance appears extremely isolated. Another frontal boundary is scheduled to pass through the region Thursday, but, as mentioned in the previous forecast discussion, it will be moisture starved. With our Monday frontal boundary draped across the Gulf Coast states, moisture return will be cut off. So, will keep the forecast dry. Temperatures will be a difficult forecast Monday, as the front and associated clouds and precip will be easing through. Generally expect middle 80s for highs, with a few locations possibly reaching the upper 80s. The building surface high pressure will usher lower humidities and cooler temperatures into the Ohio Valley. Highs in the upper 70s and lower 80s are expected Tuesday, but temps will moderate to the lower and middle 80s during the latter half of the workweek. && .AVIATION (12Z TAF Update)... Issued at 655 AM EDT Sat Aug 31 2013 The immediate order of business is fog potential, especially in BWG where the winds are the lightest. We still have a decent temp/dewpoint spread, and just a few knots of wind to keep things mixy. However, nearby METARs at GLW and EKQ have come in with IFR and a couple area webcams have shown a hint of a fog bank. Will keep a close eye on all available data until issuance time, but current inclination is to maintain VFR. Biggest challenge in this TAF set is still the low-confidence precip forecast for this afternoon. Convection that was headed our direction last evening dissipated over Indiana, but there is still an outflow not too far north of SDF. Differential heating along the edge of the debris cloud shield from the now-dissipated MCS means southeast Indiana will probably be the favored spot for convective initiation. Still difficult to time and to forecast any direct impact, but it does warrant VCTS/CB wording in SDF and LEX beginning around 18Z. BWG is far enough removed from any forcing that we will keep the TAF dry. Prevailing conditions will be VFR, but if a thunderstorm directly impacts one of the terminals there will be brief MVFR or even IFR. Can't rule out precip tonight given disturbances in NW flow and a juicy air mass. However, confidence is too low to include even VCTS at this time. Light SSW winds and SCT-BKN mid-level clouds will keep fog from being a concern. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Update.........BJS Short Term.....RAS Long Term......MJP Aviation.......RAS
Hazardous weather outlook, Aug 31, 7:46 AM EDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOUISVILLE KY 746 AM EDT SAT AUG 31 2013 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-011200- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 746 AM EDT SAT AUG 31 2013 /646 AM CDT SAT AUG 31 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE...MAINLY ALONG AND NORTH OF INTERSTATE 64. THE MAIN THREAT WITH ANY STORM THAT DEVELOPS WILL BE CLOUD TO GROUND LIGHTNING...AND A FEW OF THE STRONGER STORMS COULD PRODUCE GUSTY WINDS IN EXCESS OF 40 MPH. A HOT AND HUMID AIR MASS WILL MAINTAIN ITS GRIP ON THE REGION... WITH AFTERNOON HEAT INDEX VALUES NEAR 100 DEGREES WEST OF INTERSTATE 65. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH MONDAY AS MULTIPLE DISTURBANCES CROSS THE REGION...AND A COLD FRONT FINALLY MOVES THROUGH BY MONDAY EVENING. THE STRONGEST STORMS WILL BE CAPABLE OF LOCALLY HEAVY RAINFALL...SMALL HAIL...AND GUSTY WINDS UP TO 40 MPH. A HOT AND HUMID AIR MASS WILL REMAIN IN PLACE SUNDAY...AS HEAT INDICES APPROACH 100 SUNDAY AFTERNOON ALONG AND WEST OF INTERSTATE 65. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. BJS/MJP
In the hours before
Special weather statement, Aug 31, 7:51 AM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
751 AM EDT SAT AUG 31 2013
KYZ033>037-042-043-311235-
BOURBON KY-FRANKLIN KY-HARRISON KY-HENRY KY-NICHOLAS KY-SCOTT
KY-SHELBY KY-
751 AM EDT SAT AUG 31 2013
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND HALF INCH HAIL...
AT 746 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
CYNTHIANA TO 6 MILES SOUTHEAST OF NEW CASTLE...AND MOVING SOUTHEAST
AT 20 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND HALF INCH HAIL...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
FRANKFORT...
CYNTHIANA...
POINDEXTER AND SUTERVILLE...
ODDVILLE AND FLAG FORK...
LONGLICK AND HATTON...
VENUS AND TURKEY FOOT...
THESE STORMS WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE
MARKERS 127 AND 136.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3833 8397 3817 8497 3840 8527 3847 8492
3845 8490 3844 8492 3842 8488 3838 8489
3834 8478 3837 8471 3850 8456 3852 8449
3854 8448 3854 8444 3856 8442 3858 8421
3856 8420 3855 8416 3851 8418 3846 8408
TIME...MOT...LOC 1151Z 298DEG 18KT 3844 8437 3835 8507
AMSSpecial weather statement, Aug 31, 8:33 AM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
833 AM EDT SAT AUG 31 2013
KYZ033>037-039>043-048-311320-
ANDERSON KY-BOURBON KY-FAYETTE KY-FRANKLIN KY-HARRISON KY-HENRY
KY-JESSAMINE KY-NICHOLAS KY-SCOTT KY-SHELBY KY-WOODFORD KY-
833 AM EDT SAT AUG 31 2013
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 40 MPH WINDS...
AT 832 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF
FRANKFORT TO 6 MILES NORTHEAST OF VERSAILLES TO CYNTHIANA...AND
MOVING EAST AT 20 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
GEORGETOWN...
LEXINGTON...
VETERANS PARK...
FAYETTE MALL...
U K ARBORETUM...
NEWTOWN AND GEORGETOWN SCOTT COUNTY AIRPORT...
JACKSONVILLE AND LAIR...
CENTERVILLE AND BUENA VISTA...
ELMVILLE AND LORADALE...
THESE STORMS WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE
MARKERS 48 AND 81.
THESE STORMS WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE
MARKERS 108 AND 136.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3780 8455 3809 8498 3846 8513 3846 8495
3843 8495 3846 8494 3846 8490 3844 8492
3842 8488 3838 8489 3834 8478 3837 8471
3850 8456 3856 8442 3858 8421 3856 8420
3855 8416 3851 8418 3848 8415 3844 8397
TIME...MOT...LOC 1233Z 278DEG 17KT 3835 8490 3811 8463
3843 8429
AMSSpecial weather statement, Aug 31, 9:27 AM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
927 AM EDT SAT AUG 31 2013
KYZ036-037-039>043-048-049-311415-
ANDERSON KY-BOURBON KY-CLARK KY-FAYETTE KY-HARRISON KY-JESSAMINE
KY-NICHOLAS KY-SCOTT KY-WOODFORD KY-
927 AM EDT SAT AUG 31 2013
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 40 MPH WINDS...
AT 923 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST
OF CARLISLE TO VERSAILLES...AND MOVING EAST AT 25 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
GEORGETOWN...
LEXINGTON...
VETERANS PARK...
FAYETTE MALL...
U K ARBORETUM...
ELK CHESTER AND FROGTOWN...
JESSAMINE AND BLUE GRASS AIRPORT...
VINEYARD AND NEALTON...
CATNIP AND BRANNON...
THESE STORMS WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE
MARKERS 60 AND 87.
THESE STORMS WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE
MARKERS 104 AND 130.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
&&
LAT...LON 3780 8453 3793 8480 3795 8482 3797 8480
3795 8485 3800 8496 3818 8477 3820 8473
3822 8473 3854 8438 3853 8417 3851 8418
3848 8415 3844 8397 3837 8391 3837 8388
3833 8384 3831 8383
TIME...MOT...LOC 1328Z 270DEG 21KT 3844 8407 3803 8472
AMSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 7:51 AM EDT | Special Weather Statement | LMK | Franklin, Harrison, Nicholas, Scott | 44 min |
| Aug 31, 8:33 AM EDT | Special Weather Statement | LMK | Bourbon, Fayette, Franklin, Harrison, Henry, Jessamine and 2 more | 47 min |
| Aug 31, 9:27 AM EDT | Special Weather Statement | LMK | Bourbon, Fayette, Harrison, Jessamine, Nicholas, Scott and 1 more | 48 min |
| Aug 31, 9:54 AM EDT | Areal Flood Advisory | LMK | Fayette | 3 hr |
| Aug 31, 10:14 AM EDT | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Jessamine, Nicholas, Scott and 1 more | 46 min |
| Aug 31, 10:57 AM EDT | Flash Flood Warning | LMK | Fayette | 63 min |
| Aug 31, 11:03 AM EDT | Special Weather Statement | LMK | Fayette | 47 min |
| Aug 31, 2:15 PM EDT | Special Weather Statement | LMK | Meade | 45 min |
| Aug 31, 2:56 PM EDT | Special Weather Statement | LMK | Jefferson | 44 min |
| Aug 31, 2:58 PM EDT | Special Weather Statement | LMK | Jessamine | 47 min |
| Aug 31, 3:05 PM EDT | Special Weather Statement | LMK | Anderson, Nelson, Shelby, Spencer, Washington | 60 min |
| Aug 31, 3:11 PM EDT | Severe Thunderstorm Warning | LMK | Spencer | 29 min |
| Aug 31, 3:31 PM EDT | Severe Thunderstorm Warning | LMK | Shelby, Spencer | 44 min |
| Aug 31, 3:41 PM EDT | Special Weather Statement | LMK | Henry | 44 min |
| Aug 31, 3:53 PM EDT | Areal Flood Advisory | LMK | Jessamine, Madison | 3 hr |
| Aug 31, 4:01 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Shelby | 44 min |
| Aug 31, 4:02 PM EDT | Special Weather Statement | LMK | Garrard, Jessamine | 43 min |
| Aug 31, 4:07 PM EDT | Special Weather Statement | LMK | Oldham, Trimble | 48 min |
| Aug 31, 4:09 PM EDT | Special Weather Statement | LMK | Breckinridge | 46 min |
| Aug 31, 4:16 PM EDT | Flash Flood Warning | LMK | Jessamine | 3 hr |
| Aug 31, 4:25 PM EDT | Special Weather Statement | LMK | Madison | 30 min |
| Aug 31, 4:27 PM EDT | Severe Thunderstorm Warning | LMK | Madison | 28 min |
| Aug 31, 4:32 PM EDT | Severe Thunderstorm Warning | LMK | Fayette, Scott, Woodford | 48 min |
| Aug 31, 4:45 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Lincoln, Madison | 30 min |
| Aug 31, 4:47 PM EDT | Flash Flood Warning | LMK | Fayette, Scott, Woodford | 3 hr |
| Aug 31, 5:03 PM EDT | Special Weather Statement | LMK | Boyle, Madison, Mercer | 47 min |
| Aug 31, 5:03 PM EDT | Severe Thunderstorm Warning | LMK | Fayette | 42 min |
| Aug 31, 5:15 PM EDT | Special Weather Statement | LMK | Bourbon, Harrison, Nicholas | 60 min |
| Aug 31, 5:17 PM EDT | Areal Flood Advisory | LMK | Garrard | 3 hr |
| Aug 31, 5:19 PM EDT | Special Weather Statement | LMK | Garrard, Lincoln | 31 min |
| Aug 31, 5:33 PM EDT | Special Weather Statement | LMK | Clark | 62 min |
| Aug 31, 5:38 PM EDT | Special Weather Statement | LMK | Casey, Green, Taylor | 47 min |
| Aug 31, 5:55 PM EDT | Special Weather Statement | LMK | Lincoln | 30 min |
| Aug 31, 6:34 PM EDT | Special Weather Statement | LMK | Russell | 46 min |
| Aug 31, 6:54 PM EDT | Areal Flood Advisory | LMK | Harrison, Scott | 3 hr |
| Aug 31, 7:01 PM EDT | Special Weather Statement | LMK | Trimble | 59 min |
| Aug 31, 7:11 PM EDT | Severe Thunderstorm Warning | LMK | Russell | 29 min |
| Aug 31, 7:48 PM EDT | Special Weather Statement | LMK | Clinton, Russell | 62 min |
| Aug 31, 7:50 PM EDT | Areal Flood Advisory | LMK | Franklin | 115 min |
| Aug 31, 7:59 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham, Shelby | 36 min |
| Aug 31, 5:11 PM EDT | Special Weather Statement | LMK | Jefferson | 29 min |
| Aug 31, 6:37 PM EDT | Areal Flood Advisory | LMK | Jefferson | 3 hr |
| Aug 31, 7:32 PM EDT | Special Weather Statement | LMK | Clark | 43 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.